# SDR DALA2025090206506

- Difficulty date: September 1, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N126DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50045
- Aircraft time: 15,266 hours, 7,109 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WASTE BOX PAN ASSEMBLY INTERNAL SIDE OF AIRCRAFT.  C/W ER/A 602871-14AD REV-A. ASSOCIATED ER/A 14-602871.  (LP# 1176621)
